Properties of entire solutions of non-uniformly elliptic equations arising in geometry and in phase transitions

Donatella Danielli, Nicola Garofalo

Research output: Contribution to journalArticlepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)451-491
Number of pages41
JournalCalculus of Variations and Partial Differential Equations
Volume15
Issue number4
DOIs
StatePublished - Dec 2002
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this